# SDR SWAA2013051716137

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 56,986 hours, 46,381 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 314A1110
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INBD FAN COWL DELAMINATED AT LOWER AFT CORNER.  R & R COWL IAW SRM.
